# SDR FDEA200907072511

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53778689202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN WEB OF INTEGRAL MANHOLE PLATE C 38.2, P 54-55 LT.  REPAIR PERFORMED BY CUT BACK CRACKED STIFFENER AND INSTALLING A MILLED   STIFFENER IAW RAS /EFW/9000197/2009 ISS A, APPROVED BY EA 6-5310-129179.
